# SDR AALA201603149001

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 45,193 hours, 26,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD LT EMER POWER SUPPLY UNIT, LOAD FAULT ON EMER LIGHT TEST.  FOUND L1 DOOR WIRE HARNESS WIRE 3351-5109 BROKEN & REPAIRED IAW ESPM 20-53-21.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
